# SDR DALA2024100709736

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 73,748 hours, 9,704 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3319 - ATB - DUE TO CREW NOT BEING ABLE TO SELECT GEAR UP. CORRECTIVE ACTION: REPLACED LGCIU'S IN #1 AND #2 POSITION, REPLACED BOTH PITCH TRIMMER PROXIMITY SENSORS ON THE RT GEAR, AND CHECKED FOR PROPER SERVICING OF STRUT. PERFORMED GEAR SWING TO VERIFY FIX. OK FOR SERVICE. (5531064)
